# SDR ABXA080013

- Difficulty date: December 15, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 59,931 hours, 56,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR SUPPORT ATTACH BRACKET CRACKED AT FS 1056, RIGHT UNDER TRACK AT 28 RIGHT.  REPLACED INTERCOSTAL AND BRACKET AT STA 1056 RIGHT IAW DC9 SRM.
